Alert archive / Texas / Small Craft Advisories in 2011
Small Craft Advisory 13, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Feb 17, 2011, 1:43 PM CST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2011, 1:43 PM CST (19:43 UTC)
- Expired
- Feb 17, 2011, 7:00 PM CST
- In force
- 5 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted, in the capitals the NWS used until 2016.
949 WHUS74 KCRP 171943 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 143 PM CST THU FEB 17 2011 GMZ230-180100- /O.NEW.KCRP.SC.Y.0013.110217T1943Z-110218T0100Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- 143 PM CST THU FEB 17 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CST THIS EVENING FOR THE SOUTHERN BAYS. * WINDS: SOUTHEAST WINDS AROUND 20 KNOTS WILL CONTINUE FOR THE SOUTHERN BAYS THROUGH EARLY THIS EVENING. MARINERS CAN EXPECT CHOPPY TO ROUGH BAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 17, 11:37 AM CST, 2 hours 6 minutes earlier.
Area forecast discussion, Feb 17, 11:37 AM CST, 2 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1137 AM CST THU FEB 17 2011 .DISCUSSION...AVIATION DISCUSSION UPDATED FOR 18Z TAFS. && .AVIATION...HIGH MVFR/LOW VFR STRATUS CONTINUES ACROSS THE REGION LATE THIS MORNING. CLOUDS ARE BEGINNING TO ERODE ACROSS THE WESTERN CWA AND SHOULD SCATTER OUT OVER THE NEXT COUPLE OF HOURS...WHILE REMAINING ALONG THE COAST THROUGH THE AFTERNOON. A STRONG LLJ OF 35 KNOTS JUST ABOVE THE SURFACE IS CAUSING BREEZY SOUTHEAST WINDS ALONG THE COASTAL PLAINS AND WINDS GUSTING TO AROUND 30 KNOTS WILL CONTINUE THROUGH LATE AFTERNOON. LOW LEVEL MOISTURE CONTINUES TO INCREASE AND IFR/LIFR CONDITIONS WITH FOG AND/OR LOW STRATUS ARE EXPECTED ACROSS THE TAF SITES BEGINNING LATE TONIGHT AND CONTINUING INTO FRIDAY MORNING. LOW CLOUDS AND FOG SHOULD BEGIN TO LIFT BY LATE MORNING. && .PREV DISCUSSION... /ISSUED 1017 AM CST THU FEB 17 2011/ DISCUSSION...STRATUS CLOUDS BLANKET THE REGION THIS MORNING. THERE MAY EVEN BE A COUPLE SPRINKLES OUT THERE ACROSS JIM WELLS COUNTY. THE MAIN CONCERN FOR LATER THIS MORNING INTO THIS AFTERNOON IS THE WIND. IF THE COASTAL PLAINS GET ENOUGH BREAKS IN THE CLOUDS...WINDS COULD GET UP NEAR WIND ADVISORY CRITERIA. CORPUS CHRISTI AIRPORT IS GUSTING TO AROUND 30 MPH ALREADY...SO WILL CONTINUE TO MONITOR. EITHER WAY...IT WILL BE BREEZY WITH SOUTHEAST WINDS OF 15 TO 25 MPH WITH GUSTS TO AROUND 35 MPH THIS AFTERNOON. THE WEST SHOULD BREAK OUT OF THE CLOUDS BY EARLY AFTERNOON AND TEMPERATURES WILL RISE INTO THE MID 80S TO NEAR 90 DEGREES. THE VICTORIA CROSSROADS WILL LIKELY STAY IN THE CLOUDS THROUGH THE DAY...WHILE THE SOUTHERN COASTAL BEND MAY SCATTER OUT BY LATE AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 75 62 75 62 76 / 10 10 10 10 10 VICTORIA 75 60 73 59 74 / 10 10 10 10 10 LAREDO 86 65 85 64 84 / 0 10 10 10 10 ALICE 80 60 79 61 80 / 10 10 10 10 10 ROCKPORT 74 62 71 60 71 / 10 10 10 10 10 COTULLA 83 59 80 59 79 / 10 10 10 10 10 KINGSVILLE 79 61 78 62 79 / 10 10 10 10 10 NAVY CORPUS 74 62 71 61 70 / 10 10 10 10 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && AK/84...AVIATION
Hazardous weather outlook, Feb 17, 5:39 AM CST, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 539 AM CST THU FEB 17 2011 GMZ230-235-250-255-270-275-TXZ229>234-239>247-181200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 539 AM CST THU FEB 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT ELEVATED FIRE WEATHER CONDITIONS WILL EXIST TODAY ACROSS SOUTH TEXAS DUE TO MODERATE TO STRONG GUSTY SOUTH TO SOUTHEAST WINDS FORECAST TO OCCUR THIS MORNING THROUGH MID AFTERNOON. AREAS OF FOG MAY DEVELOP TONIGHT WITH LOCALLY DENSE FOG POSSIBLE AFTER MIDNIGHT. AREAS OF SEA FOG MAY ALSO DEVELOP ACROSS THE BAYS AND NEARSHORE WATERS WITH LOW VISIBILITIES POSSIBLY OCCURRING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AREAS OF SEA FOG DEVELOPING IN THE LATE EVENING AND OVERNIGHT HOURS AND CONTINUING THROUGH MID AFTERNOON ARE EXPECTED OVER THE BAYS AND NEARSHORE WATERS FRIDAY THROUGH SATURDAY...REDUCING VISIBILITY AND MAKING NAVIGATION HAZARDOUS. THROUGH SATURDAY MORNING...INLAND FOG...POSSIBLY DENSE AT TIMES...IS EXPECTED TO FORM DURING THE OVERNIGHT HOURS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. RH/TMT
Nearby
Small Craft Advisories in Texas, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.